RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 4, Pages 91–93 (Mi faa1242)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions

N. G. Sidorenko


Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:4, 340–342

Bibliographic databases:

UDC: 513.881
Received: 31.10.1985

Citation: N. G. Sidorenko, “Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions”, Funktsional. Anal. i Prilozhen., 21:4 (1987), 91–93; Funct. Anal. Appl., 21:4 (1987), 340–342

Citation in format AMSBIB
\Bibitem{Sid87}
\by N.~G.~Sidorenko
\paper Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 4
\pages 91--93
\mathnet{http://mi.mathnet.ru/faa1242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=925086}
\zmath{https://zbmath.org/?q=an:0666.46023|0642.46027}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 4
\pages 340--342
\crossref{https://doi.org/10.1007/BF01077817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P223800018}


Linking options:
  • http://mi.mathnet.ru/eng/faa1242
  • http://mi.mathnet.ru/eng/faa/v21/i4/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kislyakov, D. V. Maksimov, “Isomorphic type of the space of smooth functions determined by a finite family of differential operators”, J. Math. Sci. (N. Y.), 139:2 (2006), 6406–6416  mathnet  crossref  mathscinet  zmath  elib
    2. Kislyakov S.V. Maksimov D.V. Stolyarov D.M., “Differential Expressions With Mixed Homogeneity and Spaces of Smooth Functions They Generate in Arbitrary Dimension”, J. Funct. Anal., 269:10 (2015), 3220–3263  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:140
    Full text:59
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020